| Model Number |
2C8541 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked at the connection between the spike and drip chamber while chemotherapy remained in the tubing.This occurred during an unspecified process step while the set was connected to the patient.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.